# SDR UPS07M50060

- Difficulty date: April 6, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Sta 5-128
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO COMPT AT STA 5-128 LONGERON 45 RT FOUND SUSPECTED CRACKED ON  DOUBLER AREA.  HFEC INSP C/OUT PER DAC NDT SPM REV 13 PART 06-10-01-001 ON DOUBLER FOUND CRACK.  CRACK LONGERON SPLICE AT CTR CGO STA 5-128 L45R REMOVED.  NEW SPLICE P/N A5A7116-509 FAB PER DWG A5A7116.  FPI C/OUT ON NEW SPLICE, FOUND NO CRACK.  NEW SPLICE FASTENER HOLES PICKED UP, REPROTECTED PAINTED AND INSTALLED.  REWORK AREA PAINTED PER SRM 51-21-02 VOLII REV 39.
